MathSciNet Relay Station
MathSciNet bibliographic data
MR597873 (83e:55004) 55P10 (55N25 55S35 55S37 57N65 57T99)
McCullough, Darryl Homotopy groups of the space of self-homotopy-equivalences. Trans. Amer. Math. Soc. 264 (1981), no. 1, 151–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement